MathSciNet Relay Station
MathSciNet bibliographic data
MR745696 (85g:32033) 32G99 (14K20 34C05 58F21)
Varchenko, A. N. Estimation of the number of zeros of an abelian integral depending on a parameter, and limit cycles. (Russian) Funktsional. Anal. i Prilozhen. 18 (1984), no. 2, 14–25.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement